# SDR FDEA201702220617

- Difficulty date: February 22, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STA 755, X=-8.5 FOUND CROWN DAMAGED. MAIN DECK DAMAGED SEAT TRACK AT STA 755, X=-8.5 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 745 TO STA 785, X=-8.5 AS PER SRM 53-00-52-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100. GOUGES MARK ON SEAT TRACK AT STA 755, X= -8.5 FOUND EXCEED LIMIT PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.
